# SDR AALA20050078

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201720003
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7D FORWARD INOPERATIVE.  REPLACED SOCKET FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7D FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
